# SDR DXTA2024041911547

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N463QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500748
- Aircraft time: 666 hours, 511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SAFETY SIGN/LIGHT: LAV SAFETY LIGHT HAS FALLEN FROM OVERHEAD AND IS HANGING BY ITS WIRES.   RESECURED LAV SAFETY LIGHT AS REQUIRED AND OPS CHECK IS GOOD. REF. EMB·S0S AMM 33-23-00.
